# SDR USAA000035

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 48,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 727 PLUS 13, AND 2 INCHES ABOVE STRINGER 18R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6 AND EA 66135.  (M)
